# SDR TWAA0103005

- Difficulty date: February 13, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE RT SIDE FWD DOOR AREA, FWD GALLEY DRAIN PAN FLOOR SUPPORT HAD CORROSION.  REPLACED OUTBOARD FLOOR SUPPORT PER SPM 6-70-01.  INSTALLED FASTENERS PER SRM 51-30-02.
